Aug 28, 2013
I believe to be experiencing peripheral neuritis as a side effect from my medication Truvada it also accompanied by a rash which is spotty and red, it has blisters on my right arm but how can i be sure and what can i do to stop the pain?
| Response from Dr. Henry
Peripheral neuropathy from Truvada localized to right arm with a rash with blisters as you are experiencing would occur very rarely (not a common problem with Truvada with usual symptoms involving first toes/feet often both sides when it does occur). I would be concerned about another process such as herpes zoster-I recommend that you be evaluated for that or other conditions that may be contributing to the right arm problem. Only if no other likely cause identified would consideration of a switch off a possibly offending drug be considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Oral Ulcers After Having Sex During Period Sign Of HIV AIDS
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Swollen Lymph Nodes After Licking Anus Worried I Have HIV
- Can Hpv Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.